# SDR SWAA042619

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 56,609 hours, 48,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 727D, STRINGER 19R AND BS 727D, STRINGER 24L.  REPAIRED SKIN PER SRM.
